Riesz transform and g-function associated with Bessel operators and their appropriate Banach spaces

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Martínez, T. 2
  4. Torrea, J.L. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    GRID grid.5515.4

Revista:
Israel Journal of Mathematics

ISSN: 0021-2172

Ano de publicación: 2007

Volume: 157

Páxinas: 259-282

Tipo: Artigo

Exportar: RIS
DOI: 10.1007/s11856-006-0011-5 SCOPUS: 2-s2.0-58449114832 GOOGLE SCHOLAR
Fonte de datos: Scopus